# SDR FDEA202207231791

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757
- Aircraft serial: 24882
- Aircraft time: 59,818 hours, 30,092 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Failed
- Component: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PDIS  947     21-30  0875     22JUL22  PHL  FACT  U  CABIN ALT MASTER WARNING AT FL350. C/W QRH  CONTINUED CRUISE AT FL250 WITH CABIN ALT AT 8500.  EMER DECL, ALSO TRIED ALT AUTO MODE WITH NO CHANGE  ***EMERGENCY DECLARED***   FACT 23JUL22 15:06   PHL U  REPLACED LEFT PACK WATER SEPERATOR DUCT IAW AMM  21-51-04-4. RAN ENGINE IAW B757 QRH/ MM  71-00-00-865    PERFORMED PRESSURIZATION TEST IAW  AMM 21-31-00-5 SYSTEM TEST NORMAL NO FAULTS, A/C OK  FOR SERVICE
